Alert archive / California / Winter Storm Watches in 2011
Winter Storm Watch 4, NWS Eureka, CA
NWS Eureka, CA issued this winter storm watch at Mar 20, 2011, 3:27 PM PDT. It took effect at Mar 22, 2011, 7:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 20, 2011, 3:27 PM PDT (22:27 UTC)
- In effect from
- Mar 22, 2011, 7:00 PM PDT
- Expired
- Mar 22, 2011, 2:41 AM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
231 WWUS46 KEKA 202227 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 327 PM PDT SUN MAR 20 2011 CAZ003-004-076-210630- /O.CAN.KEKA.WS.W.0002.000000T0000Z-110321T0100Z/ /O.NEW.KEKA.WW.Y.0008.110320T2227Z-110322T0100Z/ /O.NEW.KEKA.WS.A.0004.110323T0700Z-110324T0100Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 327 PM PDT SUN MAR 20 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM PDT MONDAY ABOVE 3000 FEET... ...WINTER STORM WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON ABOVE 3000 FEET... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 3000 FEET FOR SNOW WHICH IS IN EFFECT UNTIL 6 PM PDT MONDAY. A WINTER STORM WATCH ABOVE 3000 FEET HAS ALSO BEEN ISSUED. THIS WINTER STORM WATCH ABOVE 3000 FEET IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. THE WINTER STORM WARNING HAS BEEN CANCELLED. * AN ADDITIONAL 3 TO 5 INCHES OF SNOW IS EXPECTED ABOVE 3000 FEET THROUGH UNTIL 600 PM MONDAY MAINLY ALONG SOUTH FORK RIDGE AND EASTERN TRINITY AND MENDOCINO COUNTIES. MOST OF THE SNOW WILL OCCUR DURING THE OVERNIGHT INTO MONDAY MORNING AND WILL DECREASE MONDAY AFTERNOON. * ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 2 INCHES ARE EXPECTED AS LOW AS 2500 FEET. * SLOW DOWN AND BE PREPARED FOR CHANGING CONDITIONS. ALWAYS CHECK THE LATEST FORECASTS AND ROAD CONDITIONS BEFORE TRAVELING AS CHAINS MAY BE REQUIRED. BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. * A WINTER STORM WATCH FOR SNOW ACCUMULATION OF 8 TO 12 INCHES BETWEEN LATE TUESDAY EVENING THROUGH 6:00PM WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
4 follow-up statements
687 WWUS46 KEKA 210513 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1013 PM PDT SUN MAR 20 2011 CAZ003-004-076-211315- /O.CON.KEKA.WW.Y.0008.000000T0000Z-110322T0100Z/ /O.CON.KEKA.WS.A.0004.110323T0700Z-110324T0100Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 1013 PM PDT SUN MAR 20 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT MONDAY ABOVE 3000 FEET... ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON ABOVE 3000 FEET... A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 6 PM PDT MONDAY. A WINTER STORM WATCH ABOVE 3000 FEET REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. * AN ADDITIONAL 3 TO 5 INCHES OF SNOW IS EXPECTED ABOVE 3000 FEET THROUGH 600 PM MONDAY MAINLY ALONG SOUTH FORK RIDGE AND EASTERN TRINITY AND MENDOCINO COUNTIES. MOST OF THE SNOW WILL OCCUR OVERNIGHT INTO MONDAY MORNING AND WILL DECREASE MONDAY AFTERNOON. * ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 2 INCHES ARE EXPECTED AS LOW AS 2500 FEET. * SLOW DOWN AND BE PREPARED FOR CHANGING CONDITIONS. ALWAYS CHECK THE LATEST FORECASTS AND ROAD CONDITIONS BEFORE TRAVELING AS CHAINS MAY BE REQUIRED. BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. * POTENTIAL SNOW ACCUMULATIONS OF 8 TO 12 INCHES ARE EXPECTED LATE TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
633 WWUS46 KEKA 211035 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 335 AM PDT MON MAR 21 2011 CAZ003-004-076-212300- /O.CAN.KEKA.WW.Y.0008.000000T0000Z-110322T0100Z/ /O.EXT.KEKA.WS.A.0004.110323T0200Z-110325T0200Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 335 AM PDT MON MAR 21 2011 ...WINTER STORM WATCH NOW IN EFFECT FROM TUESDAY EVENING THROUGH THURSDAY EVENING ABOVE 3000 FEET... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE WINTER WEATHER ADVISORY. THE WINTER STORM WATCH ABOVE 3000 FEET IS NOW IN EFFECT FROM TUESDAY EVENING THROUGH THURSDAY EVENING. * OCCASIONAL SNOW SHOWERS WILL CONTINUE TODAY WITH SNOW ACCUMULATIONS OF 1 TO 2 INCHES ABOVE 3000 FEET. * TWO STRONG STORMS WILL MOVE OVER THE AREA TUESDAY EVENING THROUGH THURSDAY EVENING. * POTENTIAL SNOW ACCUMULATIONS OF 8 TO 20 INCHES ARE EXPECTED LATE TUESDAY EVENING THROUGH THURSDAY EVENING. THE GREATEST ACCUMULATIONS WILL BE IN EASTERN TRINITY AND MENDOCINO COUNTIES AND SOUTH FORK MOUNTAIN RIDGE. * SLOW DOWN AND BE PREPARED FOR CHANGING CONDITIONS. ALWAYS CHECK THE LATEST FORECASTS AND ROAD CONDITIONS BEFORE TRAVELING AS CHAINS MAY BE REQUIRED. BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
101 WWUS46 KEKA 212157 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 257 PM PDT MON MAR 21 2011 CAZ003-004-076-221115- /O.CON.KEKA.WS.A.0004.110323T0200Z-110325T0200Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 257 PM PDT MON MAR 21 2011 ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH THURSDAY EVENING ABOVE 3000 FEET... A WINTER STORM WATCH ABOVE 3000 FEET REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH THURSDAY EVENING. * TWO STRONG STORMS WILL MOVE OVER THE AREA TUESDAY EVENING THROUGH THURSDAY EVENING. * POTENTIAL TOTAL SNOW ACCUMULATIONS OF 8 TO 20 INCHES ARE EXPECTED FROM THESE TWO SYSTEMS. THE GREATEST ACCUMULATIONS WILL BE IN EASTERN TRINITY AND MENDOCINO COUNTIES AND SOUTH FORK MOUNTAIN RIDGE. * SLOW DOWN AND BE PREPARED FOR CHANGING CONDITIONS. ALWAYS CHECK THE LATEST FORECASTS AND ROAD CONDITIONS BEFORE TRAVELING AS CHAINS MAY BE REQUIRED. BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
110 WWUS46 KEKA 220941 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 241 AM PDT TUE MAR 22 2011 CAZ003-004-076-222230- /O.UPG.KEKA.WS.A.0004.110323T0200Z-110325T0200Z/ /O.NEW.KEKA.WS.W.0003.110323T0200Z-110325T0200Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 241 AM PDT TUE MAR 22 2011 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM PDT THURSDAY ABOVE 3000 FEET... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER STORM WARNING ABOVE 3000 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM PDT THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TWO STRONG STORMS WILL MOVE OVER THE AREA TONIGHT THROUGH THURSDAY EVENING. * POTENTIAL TOTAL SNOW ACCUMULATIONS FOR THE FIRST STORM TONIGHT AND WEDNESDAY WILL BE 8 TO 12 INCHES ABOVE 3000 FEET. HIGHER AMOUNTS ARE EXPECTED WITH THE SECOND STORM ON THURSDAY. THE GREATEST ACCUMULATIONS WILL BE IN EASTERN TRINITY AND MENDOCINO COUNTIES AND SOUTH FORK MOUNTAIN RIDGE. * SLOW DOWN AND BE PREPARED FOR CHANGING CONDITIONS. ALWAYS CHECK THE LATEST FORECASTS AND ROAD CONDITIONS BEFORE TRAVELING AS CHAINS MAY BE REQUIRED. BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this winter storm watch went out at Mar 20, 4:35 AM PDT, 10 hours 52 minutes earlier.
Area forecast discussion, Mar 20, 4:35 AM PDT, 10 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 435 AM PDT SUN MAR 20 2011 .SYNOPSIS...THE WET AND COLD PATTERN CONTINUES THROUGH THE WEEKEND AS A LARGE STORM SYSTEM LINGERS OFFSHORE. THERE WILL BE A BRIEF BREAK MONDAY NIGHT AND TUESDAY BEFORE ADDITIONAL STORMS RETURN BY MIDWEEK. && .DISCUSSION...COMPLEX LOW JUST OFF THE COAST WITH TIGHT UPPER LOW MOVE NE THROUGH MENDOCINO COUNTY EARLY THIS MORNING WITH SECOND LARGER LOW PINWHEELING AROUND IT ABOUT 300 MILES WEST OF CAPE MENDOCINO MOVING SOUTH. DEEP 985MB SURFACE LOW MOVING ONTO MENDO COAST WITH TIGHT PRESSURE GRADIENT ESPECIALLY OVER SOUTHERN MENDO COUNTY WITH GUSTS TO 51KT REPORTED AT PT ARENA CMAN...39KT AT UKI AIRPORT WITH HOPLAND UC RAWS...AN EXPOSED SITE AT 2700 FEET... REPORTING GUSTS TO 57 MPH. GOOD UPSLOPE FLOW OCCURRING IN EASTERN PORTIONS OF CWA WITH REPORTS OF NEAR 0.5 INCH OF RAIN IN LAST 6 HOURS AND CALTRANS REPORTING SNOW ON BERRY SUMMIT CAUSING TRAFFIC PROBLEMS WITH CHAINS REQUIRED. NSSL SNOW LEVEL BOUNCING AROUND BETWEEN 2800-3500 FEET AS FRONT OCCLUDES. ALL MODELS CONSISTENT IN SWINGING TIGHT LOW NORTH AND ABSORBING IT INTO MAIN LOW OFF COAST AND THAT LOW SINKING SOUTH AND WEAKENING INTO AN OPEN TROUGH ALONG THE COAST BY EARLY MONDAY MORNING. SURFACE LOW WEAKENS AND MOVES NORTH TO NEAR KCEC AS 992 LOW BY ABOUT NOON WITH PRESSURE GRADIENT DECREASE OVER MENDO COUNTY BUT TIGHTENING UP SOME NORTH OF THE CAPE. IMPACT OF ALL OF THIS IS TO CONTINUE HEAVY RAIN AND SNOW THIS MORNING...ESPECIALLY IN AREAS FAVORED IN EASTERLY UPSLOPE FLOW. AS LOW WEAKENS AND WINDS BECOME MORE SOUTH-SOUTHWEST PRECIP WILL DECREASE. KEPT WINTER STORM WARNING GOING TO 6PM THOUGH HEAVIEST AMOUNTS WILL BE IN THE MORNING. COLD AIR ASSOCIATED WITH UPPER LOW OFF COAST WILL CONTINUE THREAT OF THUNDERSTORMS THROUGH TONIGHT. THE ENTIRE SYSTEM BEGINS TO PULL OFF TO THE EAST MONDAY...BUT SHOWERS WILL LINGER DUE IN PART TO ONSHORE FLOW BEHIND THE DEPARTING LOW. BRIEF BREAK MON NIGHT AND EARLY TUE AS ANOTHER LOW MOVES IN FROM THE NORTHWEST. INCREASED POPS FOR TUE NIGHT AS 00Z GFS AND 06Z NAM ALREADY BRING PCPN INLAND. STORMS SEEM TO BE STACKED UP BEHIND THIS SYSTEM...WITH NO BIG BREAKS IN-BETWEEN. EACH SYSTEM USHERS IN SLIGHTLY COOLER AIR WITH ORIGINS IN THE GULF OF ALASKA...SO THE PROSPECT FOR MORE LOW ELEVATION SNOW (AOB 3000 FT) IS ALMOST A GIVEN. BOTH GFS AND EC HINT AT BREAK IN THIS WET PATTERN TOWARDS THE END OF THE MONTH. DEAN && .AVIATION...RAIN CHANCES WILL BE DIMINISHING ACROSS THE REGION THROUGH THE COURSE OF THE DAY...HOWEVER WITH A MOIST AND UNSTABLE ATMOSPHERE ON THE BACK SIDE OF THIS PASSING LOW PRESSURE SYSTEM...ALL TAF SITES WILL SEE A CONTINUED THREAT FOR SHOWER ACTIVITY TO LOWER CIGS AND REDUCE VSBYS. THERE IS ALSO A STRONG CHANCE FOR THE DEVELOPMENT OF LLWS AS WELL...PINPOINTING THE EXACT LEVELS OF THIS WIND SHEAR WILL BE PROBLEMATIC, BUT AVIATORS CAN EXPECT VARIABLE WINDS ALONG ASCENT AND DESCENT PATHS. MSB && .MARINE...LOW PRESSURE SYSTEM HAS MADE MORE PROGRESS INLAND THAN WAS PROGGED BY MOST MODELS...THOUGH OVERALL MOTION IS STILL MAINLY DUE NORTH. AS A RESULT OF THIS MOTION INLAND...ISOBARS HAVE QUICKLY BECOME PACKED ALONG THE COASTLINE AND A STRONG LOW LEVEL COASTAL JET HAS RESULTED. GUSTY WINDS WILL CONTINUE THROUGH DAY...ESPECIALLY IN THE VICINITY OF CAPE MENDOCINO. BRIEF GUSTS TO GALE FORCE ARE POSSIBLE...THOUGH GUSTS THIS STRONG WILL BE INFREQUENT AND SHORT LIVED. ONE NOTABLE EXCEPTION TO THIS IS THE AREA AROUND POINT ARENA WHICH HAS SEEN SIGNIFICANT GUSTS SINCE MIDNIGHT. THESE WINDS WILL SUBSIDE EARLY HOWEVER AND GIVE WAY TO LIGHTER WESTERLIES ON THE BACK SIDE OF THE LOW PRESSURE CENTER. THIS LOW PRESSURE SYSTEM WILL DISSIPATE THROUGH THE COURSE OF THE DAY...AND FOCUS OF THE FORECAST WILL SWITCH TO THE LONG PERIOD SWELL SET TO IMPACT THE REGION BEGINNING EARLY ON MONDAY. LOW AMPLITUDE EARLY FORERUNNERS ARE EXPECTED TO APPEAR IN THE AREA SUNDAY NIGHT AROUND 06Z AT 22 SECONDS...AND WILL BUILD TO AROUND 8 FEET AT 17 SECONDS BY MONDAY NIGHT. THE OVERALL EVOLUTION OF THIS SWELL FORECAST IS CARRYING SIGNIFICANT UNCERTAINTY AS THIS POINT AS IT HAS BEEN POORLY SAMPLED BY ANY BUOYS ACROSS THE PACIFIC. AS THE SWELL FRONT IS SET TO PASS BUOY 6 MID DAY ON SUNDAY...EXPECT THE FORECAST TO GAIN MORE CERTAINTY AFTER THAT POINT. THE SEA STATE MAY ALSO APPEAR QUITE CONFUSED DURING THIS TIME PERIOD AS WELL. THIS LONG PERIOD SWELL WILL MIX WITH SHORTER PERIOD SWELL AND WIND WAVES. SWELL WILL CONTINUE TO IMPACT THE COASTLINE THROUGH MID WEEK WHEN STRONG SOUTHERLIES WILL MIX WITH THE LONG PERIOD BACKGROUND SWELL AS THE NEXT STRONG STORM SYSTEM APPROACHES...BRINGING SOUTHERLY GALES. MSB && .EKA WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL 6PM TODAY CAZ003-004-076. SMALL CRAFT ADVISORY PZZ450-455 UNTIL 10AM SMALL CRAFT ADVISORY PZZ470 UNTIL 4AM MONDAY SMALL CRAFT ADVISORY PZZ475 UNTIL 4PM MONDAY && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Mar 20, 5:33 AM PDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 533 AM PDT SUN MAR 20 2011 CAZ001-002-211245- REDWOOD COAST-MENDOCINO COAST- 533 AM PDT SUN MAR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY. THE PRIMARY THREAT FROM THUNDERSTORMS WILL BE SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SHOWERS LIKELY ON MONDAY WITH A BRIEF BREAK MONDAY NIGHT AND TUESDAY. PERIODS OF RAIN FOR MID TO LATER END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ003-004-076-211245- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 533 AM PDT SUN MAR 20 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM PDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WINTER STORM WARNING IS CURRENTLY IN EFFECT UNTIL 6 PM. AN ADDITIONAL 4 TO 8 INCHES ABOVE 3000 FEET TODAY WITH 1-2 INCHES AS LOW AS 2500 FEET. A WINTER STORM WARNING IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. RAIN AND SNOW SHOWERS LIKELY MONDAY. A BRIEF BREAK MONDAY NIGHT AND TUESDAY. RAIN AND SNOW RETURNS BY WEDNESDAY AND CONTINUES THROUGH THE WEEK. SNOW LEVELS 2500 TO 3500 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
In the hours before
Local storm report, Mar 20, 11:05 AM PDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1105 AM PDT SUN MAR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
ASHFORDLocal storm report, Mar 20, 11:06 AM PDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1106 AM PDT SUN MAR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 AM HEAVY SNOW 1 SSW WEAVERVILLE 40.71N 122.94W
03/20/2011 M8.5 INCH TRINITY CA TRAINED SPOTTER
TRAINED SPOTTER JUST EAST OF DOUGLAS CITY REPORTED 8.5
INCHES OF SNOW AT 2400 FEET. SNOW BEGAN 3/19 AT 930PM.
STILL SNOWING
0820 AM SNOW DOUGLAS CITY 40.65N 122.95W
03/20/2011 M1.0 INCH TRINITY CA PUBLIC
AT 1700 FEET, 1 INCH OF SNOW FELL OVERNIGHT. TEMPERATURE
33 DEGREES...MOSTLY DRIZZLING. THE SNOW REALLY WET AND
MUSHY. SPOTTER T16.
0823 AM SNOW TRINITY CENTER 41.00N 122.70W
03/20/2011 M4.3 INCH TRINITY CA PUBLIC
SPOTTER T05 REPORTING AT 2400 FEET...1.5 INCHES OF RAIN
AND 4.3 INCHES OF SNOW. TEMPERATURE IS 32.2 DEGREES AND
CURRENTLY RAINING.
0915 AM HAIL 4 W ETTERSBURG 40.12N 124.07W
03/20/2011 M0.25 INCH HUMBOLDT CA TRAINED SPOTTER
ETTERSBURG IN VCNTY OF HONEYDEW AT 1700 FEET...HAILING
HARD AND RAINING. 1/2 VISIBILITY IN FOG. TEMPERATURE 38
DEGREES. 123.38 FOR SEASONAL RAIN TOTAL.
0920 AM SNOW 12 E RUTH 40.28N 123.17W
03/20/2011 M9.0 INCH TRINITY CA PUBLIC
AT 4294 INCHES NEAR MAD RIVER ON SOUTH FORK MOUNTAIN
RIDGE. 9 INCHES OVERNIGHT WITH 38 INCHES OF SNOW ON
GROUND. STILL SNOWING...TEMPERATURE 32 DEGREES.
&&
ASHFORDLocal storm report, Mar 20, 1:40 PM PDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
140 PM PDT SUN MAR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM NON-TSTM WND GST 22 S FORT BRAGG 39.12N 123.80W
03/20/2011 M40 MPH PZZ455 CA PUBLIC
AT ELEVATION 1400 9 MILES EAST OF THE VILLAGE ELK ON
GREENWOOD RIDGE...STRONG GUSTY WIND OVERNIGHT. CONTINUED
LIGHT RAIN WITH 1 INCH OVERNIGHT. CURRENT TEMPERATURE OF
50 DEGREES.
&&
ASHFORDThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 8:55 AM PDT | River Flood Warning | EKA | Mendocino | 6 hr |
| Mar 20, 3:27 PM PDT | Winter Weather Advisory | EKA | 12 hr |
Nearby
Winter Storm Watches in California, 2011Every winter storm watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.